PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 28(42), pp. 209--213 (1980)
ON THE RECONSTRUCTION OF LATIN SQUARES
Ratko Tosi\'cInstitut za matematiku, Novi Sad, Yugoslavia
Abstract: We consider the following problem: Find the least integer $N(n)$ such that for arbitrary latin square $L$ of order $n$ we can choose $N(n)$ cells of that square such that after erasing the enteries occupying the remaining $n^2-N(n)$ cells the latin square $L$ can be reconstrusted uniquely. We discuss in detail the cases $n \leq 6$.
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 22 Aug 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts